| Model Number |
DXW150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Flashers (1864); Visual Impairment (2138)
| Date of Event |
08/14/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a multifocal toric intraocular lens (iol) was explanted due to dissatisfaction with its performance.The lens was replaced with an enhance toric diu 150 +20.5.The patient expressed unhappiness with the lens, stating it did not feel effective.Additional information revealed that the patient's experienced starbursts from lights and pre-operative vision was 20/40, while post-operative vision improved to 20/30.The intended axis placement, as recommended by the calculator was 59 and the actual axis placement during surgery was 60.The post-operative axis observed was also 60.No further information is available.
Additional Manufacturer Narrative
Section a5: unknown/ not provided.The device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.